# SDR CALA2017092203299

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 74,309 hours, 19,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT INTERMITTANT DURING FLIGHT,  CLEANED THE PROX SENSORS, COULD NOT DUPLICATE FAULT. OPS CHECKED GOOD.
